# SDR MASA2010092301021

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 18,767 hours, 14,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY DOOR CAUTION INTERMITTENT [ON] GROUND (UNKNOWN IF IN MOTION OR AT GATE).  MX CLEANED SENSOR.
